Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 67, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 2 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 2 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF Free Access     Request Permissions
Fixed points of multiple-valued transformations
F. B. Fuller.
Bull. Amer. Math. Soc. 67 (1961), 165-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123307
The November meeting in Nashville
G. B. Huff.
Bull. Amer. Math. Soc. 67 (1961), 173
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Pasadena
R. S. Pierce.
Bull. Amer. Math. Soc. 67 (1961), 174
More Information
Full-text PDF Free Access     Request Permissions
November meeting in Evanston
J. W. T. Youngs.
Bull. Amer. Math. Soc. 67 (1961), 175
More Information
Full-text PDF Free Access     Request Permissions
Research problems
Bull. Amer. Math. Soc. 67 (1961), 176
More Information
Full-text PDF Free Access     Request Permissions
A proof of the power series expansion without Cauchy’s formula
P. Porcelli and E. H. Connell.
Bull. Amer. Math. Soc. 67 (1961), 177-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123687
On Hecke’s functional equation
K. Chandrasekharan and Raghavan Narasimhan.
Bull. Amer. Math. Soc. 67 (1961), 182-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123543
On the ergodic theorem without assumption of positivity
R. V. Chacon.
Bull. Amer. Math. Soc. 67 (1961), 186-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123196
On the extreme eigenvalues of truncated Toeplitz matrices
Seymour V. Parter.
Bull. Amer. Math. Soc. 67 (1961), 191-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123183
Simultaneous rational approximations to algebraic numbers
L. G. Peck.
Bull. Amer. Math. Soc. 67 (1961), 197-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122772
On global solutions for partial differential equations of first order
Peter Dombrowski.
Bull. Amer. Math. Soc. 67 (1961), 202-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132309
Holomorphic differentials as functions of moduli
Lipman Bers.
Bull. Amer. Math. Soc. 67 (1961), 206-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122989
On the braid groups of $E^{2}$ and $S^{2}$
Edward Fadell and James Van Buskirk.
Bull. Amer. Math. Soc. 67 (1961), 211-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125578
Integration with respect to operator-valued functions
Gregers L. Krabbe.
Bull. Amer. Math. Soc. 67 (1961), 214-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123914
A new maximum principle
Raymond Redheffer.
Bull. Amer. Math. Soc. 67 (1961), 219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155946
Concentric tori in the 3-sphere
C. H. Edwards Jr..
Bull. Amer. Math. Soc. 67 (1961), 220-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123304
The permanent function as an inner product
Marvin Marcus and Morris Newman.
Bull. Amer. Math. Soc. 67 (1961), 223-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122833
Two element generation of the symplectic group
P. F. G. Stanek.
Bull. Amer. Math. Soc. 67 (1961), 225-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123621
On H. Weyl’s character formula
P. Cartier.
Bull. Amer. Math. Soc. 67 (1961), 228-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146306
The minimum modulus of integral functions of small order
P. D. Barry.
Bull. Amer. Math. Soc. 67 (1961), 231-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122998
A characterization of discrete solvable matrix groups
Louis Auslander.
Bull. Amer. Math. Soc. 67 (1961), 235-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123620
The manifold smoothing problem
Stewart S. Cairns.
Bull. Amer. Math. Soc. 67 (1961), 237-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124064

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Riemann surfaces, by Lars V. Ahlfors and Leo Sario.
Reviewer: George Springer
Bull. Amer. Math. Soc. 67 (1961), 170-171
Review information
Full-text PDF Free Access
Anfangswertprobleme bei partiellen Differentialgleichungen, by Robert Sauer.
Reviewer: Fritz John
Bull. Amer. Math. Soc. 67 (1961), 171-172
Review information
Full-text PDF Free Access
Funkcje Rzeczywiste (Real functions),, by Roman Sikorski.
Reviewer: Stanislaw Ulam
Bull. Amer. Math. Soc. 67 (1961), 172
Review information
Full-text PDF Free Access